... good to me
Sorry to hear she's having some side effects. I'd talk to her doctor and make sure the dosage is right. Sometimes they recommend taking meds at different times during the day if sleep is effected.
Good thing is the side effects tend to lessen or go away altogether. I find that I actually look forward to my vivid dreams now. Although if she is young I can see how this could be scary. Good luck! Let me know how it goes.
My doctor upped my Abilify from 5mg to 10mg because 5mg did not seem to be helping me at all. He started me off with Buspar 10mg and the Abilify 5mg. Neither helped, so he decided to up the Abilify to 10mg. When I started that, I started having vivid dreams. Not necessarily bad, just... I guess BOLD might be a good word? Almost real I guess. The vivid dreams gradually lessened and went away though after a couple weeks. I would tell her not to worry unless they are particularly bothersome for her. If so, maybe she could talk with her doctor about something to help her sleep more soundly so she might not be affected by the dreams. Just a thought... :)
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2018 • 39 answers
Updated 11 Oct 2011 • 4 answers
Updated 21 Mar 2018 • 5 answers
Updated 12 Jun 2016 • 1 answer
Updated 14 Feb 2017 • 2 answers